# SDR AALA202306194820

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 26,396 hours, 12,557 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06283
- Part serial: H5236
- Condition: Cracked
- Location: Cockpit
- Part time: 11,122 hours, 5,184 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK RIGHT HAND WINDSHIELD CRACKED IN UPPER LEFT CORNER OUTSIDE PANE. REPLACED WINDSHIELD PER TASK CARD 26L21056001.
